Duration dependence testing for speculative bubbles
Yvette Harman () and
Thomas Zuehlke
Journal of Economics and Finance, 2004, vol. 28, issue 2, 147-154
Abstract:
Prior research has employed a number of methods to test for speculative bubbles in asset prices, including a method based on the concept of duration dependence. This study explores whether duration dependence tests for speculative bubbles are sensitive to specification decisions. Our results question the efficacy of using measures of duration dependence to test for speculative bubbles. In particular, we find that evidence of duration dependence is sensitive to the method of correcting for discrete observation of continuous duration, the use of value-weighted versus equally weighted portfolios, and the use of monthly versus weekly runs of abnormal returns. (JEL C41, G12) Copyright Springer 2004
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02761607 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jecfin:v:28:y:2004:i:2:p:147-154
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/12197/PS2
DOI: 10.1007/BF02761607
Access Statistics for this article
Journal of Economics and Finance is currently edited by James Payne
More articles in Journal of Economics and Finance from Springer, Academy of Economics and Finance Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().